# SDR UALA2013010700106

- Difficulty date: January 7, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 47,264 hours, 18,817 cycles
- Engine: Iae V2522A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE HAS LOW PRESSURE.  REPLACED O2 BOTTLE.
